Header menu link for other important links
X
Homotopy perturbation method for nonlinear partial differential equations of fractional order
Published in Elsevier BV
2007
Volume: 365
   
Issue: 5-6
Pages: 345 - 350
Abstract
The aim of this Letter is to present an efficient and reliable treatment of the homotopy perturbation method (HPM) for nonlinear partial differential equations with fractional time derivative. The fractional derivative is described in the Caputo sense. The modified algorithm provides approximate solutions in the form of convergent series with easily computable components. The obtained results are in good agreement with the existing ones in open literature and it is shown that the technique introduced here is robust, efficient and easy to implement. © 2007 Elsevier B.V. All rights reserved.
About the journal
JournalData powered by TypesetPhysics Letters A
PublisherData powered by TypesetElsevier BV
ISSN03759601
Open AccessNo